... work and my digestion is good. I notice that since taking this drug, I do not take anything else, I have developed breathing problems, neding a steroid inhaler, occasional bruising on the outside of the stomach, severe catarrh in the throat and now unexplained irritation in the vagina. urine tests and assorted creams given by the doctor have not helped.Would it be time to change this PPI?
- Esomeprazole Information for Consumers
- Esomeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Esomeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2012 • 2 answers
Posted 2 May 2014 • 2 answers
Posted 14 Apr 2015 • 2 answers
Posted 26 Apr 2015 • 2 answers
Barrett's Esophagus - what is the best medication to reverse and eventually cure Barretts esophagus?
Posted 5 Sep 2017 • 0 answers